# SDR IXXA20221302

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 271N108115
- Condition: Corroded
- Location: Zone 100
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IN THE LEFT WHEEL WELL SHOWS SIGNS OF CORROSION FOR THE PRESSURE SENSITIVE FLOW LIMITER ABOVE THE TRANSFER CYLINDER ACCUMALATOR ON THE KEEL WEB.
